How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Board Certified Urologist
Category: Urology
Satisfied Customers: 28198
Experience:  Board certified Internist
23744323
Type Your Urology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had a TURP procedure 10 months ago and I just started playing

Customer Question

I had a TURP procedure 10 months ago and I just started playing tennis a couple of weeks ago. After a tennis practice today, I noticed I was bleeding at urinating. How serious is this and how can I handled it?
Submitted: 7 months ago.
Category: Urology
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.This can be due to the rupture of the blood vessel around prostate gland. Can occur from strenuous activities sometimes. If you are on aspirin or any blood thinner that also can contribute to it. Avoid any blood thinning medications for now. Please see your doctor also for urinalysis. Usually the bleeding stops within a day or two.Plenty of fluids and rest recommended meanwhile. Heavy persistent bleeding may require hemostatic medication or procedure sometimes. That will require urgent evaluation by a urologist in ER. Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/